MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL GAMMA KNIFE ICON; SYSTEM, RADIATION THERAPY, RADIONUCLIDE

ELEKTA INSTRUMENT AB LEKSELL GAMMA KNIFE ICON; SYSTEM, RADIATION THERAPY, RADIONUCLIDE
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been carried out, the outcome findings show an error was made during the installation of the device.The issue has been corrected by trained elekta operatives allowing the device to be returned to clinical use.
 
Event or Problem Description
During installation of leksell gamma knife icon it was identified by an elekta installation engineer that some of the internal wiring was not connected correctly.The device is not in clinical use.

Brand Name
LEKSELL GAMMA KNIFE ICON
Common Device Name
SYSTEM, RADIATION THERAPY, RADIONUCLIDE
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key6386755
Report Number9612186-2017-00001
Device Sequence Number1102169
Product Code IWB
UDI-Device Identifier07340048305587
UDI-Public07340048305587
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K160440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Service Personnel
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Service Personnel
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1